# SDR C2XA03CL009

- Difficulty date: January 13, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 852701
- Part serial: 0419
- Condition: Contaminated
- Location: Nose Gear
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT#2408 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE AFTER TAKEOFF FOLLOWED BY ENGINE 1-2 REV. DISAGREE.THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND REPLACED THE NOSE GEAR AIR/GROUND PROXIMITY SWITCH.THE NOSE STRUT WAS ALSO SERVICED TO PROPER LIMITS.OPERATIONAL CHECKS WERE GOOD.
